A Converse of the Jensen Inequality for Convex Mappings of Several Variables and Applications
Dragomir, Sever S (2004) A Converse of the Jensen Inequality for Convex Mappings of Several Variables and Applications. Acta Mathematica Vietnamica, 29 (1). pp. 77-88. ISSN 0251-4184Full text for this resource is not available from the Research Repository.
In this paper we point out a converse result of the celebrated Jensen inequality for differentiable convex mappings of several variables and apply it to counterpart well-known analytic inequalities. Applications to Shannon's and Rényi's entropy mappings are also given.
|Uncontrolled Keywords:||ResPubID7598, convex, Jensen, inequality|
|Subjects:||Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0199 Other Mathematical Sciences Information Systems
|Date Deposited:||31 Aug 2011 06:54|
|Last Modified:||31 Aug 2011 06:54|
|ePrint Statistics:||View download statistics for this item|
Repository staff only